It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


I'm scared and idk what's wrong with me. I grew up with other girls my age in high school all on bc. Myself now being 26 decided to do it & I feel it was the worst mistake of my life, literally.

I was literally on Trinessa for 4 days and ortho tri cyclin for 1 before deciding to quit. So a mere 5 days I experienced: insomnia (couldn't fall asleep and when I would try I'd try to drift off only to feel alerted to wake up) Im someone who naturally has no problem sleeping; in fact I probably sleep more than most ppl so it was very hard on me. I had heart palpitations ( on the 3rd day I literally felt my heart jump in my chest), headaches that got worse as the days went on (for some reason it mostly affected the left side). I felt high anxiety while also having an extremely foggy head (I couldn't half way concentrate on anything). I developed this weird muscle ache in my upper back on my right side next to my shoulder blade. I also was not having any vaginal discharge. And I was waking up hot when I did fall asleep. Naturally I stopped without even asking my doctor.

My problem now is that 4 days later I'm having some of the same scary symptoms. The first day after I slept all day, the 2nd day after stopping I got what I assume to be the fake period and I thought everything was going fine since I was slowly feeling like I was getting back to how I regularly am. But here I am 4 days later with that weird back muscle ache some heaviness in my chest and it's 4am and I haven't slept a wink. Quite honestly I'm considering going to the ER but a part of me feels like it could still be the bc leaving my system. Here I thought I'd have the moodiness and nausea everyone complaines about. If anyone has had similar symptoms I'd love to know your experience!





All times are GMT -7. The time now is 11:51 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!